CaltechAUTHORS
  A Caltech Library Service

Derivation of new and existing discrete-time Kharitonov theorems based on discrete-time reactances

Vaidyanathan, P. P. (1990) Derivation of new and existing discrete-time Kharitonov theorems based on discrete-time reactances. IEEE Transactions on Acoustics, Speech, and Signal Processing, 38 (2). pp. 277-285. ISSN 0096-3518. http://resolver.caltech.edu/CaltechAUTHORS:VAIieeetassp90a

[img]
Preview
PDF
See Usage Policy.

840Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:VAIieeetassp90a

Abstract

The author first uses a discrete-time reactance approach to give a second proof of existing discrete-time Kharitonov-type results (1979). He then uses the same reactance language to derive a new discrete-time Kharitonov-type theorem which, in some sense, is a very close analog to the continuous-time case. He also points out the relation between discrete-time reactances and the technique of line-spectral pairs (LSP) used in speech compression.


Item Type:Article
Additional Information:© Copyright 1990 IEEE. Reprinted with permission. Manuscript received May 3, 1988; revised April 27, 1989. This work was supported in part by the National Science Foundation under Grants DCI 8552579 and MIP 8604456.
Record Number:CaltechAUTHORS:VAIieeetassp90a
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:VAIieeetassp90a
Alternative URL:http://ieeexplore.ieee.org/xpls/abs_all.jsp?isnumber=3185&arnumber=103064&count=23&index=8
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:5879
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:06 Nov 2006
Last Modified:26 Dec 2012 09:15

Repository Staff Only: item control page